On the weak law for randomly indexed partial sums for arrays of random elements in martingale type p Banach spaces

Hong, DH; Ordoñez Cabrera, Manuel; Sung, SH; Volodin, AI

Tipo: Artículo
Año de Publicación: 2000
Volumen: 46
Número: 2
Páginas: 177 - 185
Fuente Nº Citas Fecha Actualización
scopus903-12-2022
wos803-12-2022
Dimensions
PlumX
Altmetric

Año: 2000

Journal Impact Factor (JIF): 0.302

CategoríaEdiciónPosiciónCuartilTercilDecil
STATISTICS & PROBABILITYSCIE52/69Q4T3D8

Año: 2017

Journal Citation Indicator (JCI): 0,330

CategoríaPosiciónCuartilTercilDecilPercentil
STATISTICS & PROBABILITY118/159Q3T3D826,10

Año:

2011

CiteScore:

1.100

CategoríaPosiciónCuartilTercilDecil
Statistics and Probability105/159Q3T2D7
Statistics, Probability and Uncertainty63/89Q3T3D8

SJR año:

2000

Factor de Impacto:

0.608

CategoríaPosiciónCuartilTercilDecil
Statistics and Probability59/106Q3T2D6
Statistics, Probability and Uncertainty36/62Q3T2D6
No existen datos para la revista de esta publicación.
No exiten datos para esta publicación
# Autor
1Hong, DH
2Ordoñez Cabrera, Manuel
3Sung, SH
4Volodin, AI